Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is it safe to take different medicines together?

Hi, here are a list of medications I am currently on: these are ones my arthritis doc. has perscribed: lyrica 75 mg 3x day,metholtrexate tabs 25 mg,metanx tabs 1 tab twice daily,celebrex caps 200mg 1 cap daily,folbic tabs1 tab daily,tramadol hcl tabs 50 mg one tablet 4 times dailyviibryd tabs 40 mg ,i tablet daily with food,savella tablets 50mg 1 tab twice a day,he just added buprropion sr 150 mg tablets1 tablet a day for 30 days, hydrocodone / acetaminophen5-325IB,Iam also taking dexilant DR caps 60 mg 1 cap daily for stomach,diovan tabs 320 mg 1 daily for blood pressure,L-Thyoxine tab 50 mg 1 tab daily and hydrochlorothizire 1 tab daily. I m not sure all these should go together it worries me taking so much but I am in pain most of tne much worse when standing or walking.
Fri, 8 Feb 2019
Report Abuse
Question is related to
Drug/Medication ,   ,   ,   ,   ,   ,   ,  
General & Family Physician 's  Response
Hello,

Depending on the severity of illness your doctor has given you these medicines.

In arthritis different medicines are given by doctors usually as its an autoimmune condition and every medicine has a specific role in slowing down the progression of the disease along with symptom relief.

You are hypertensive as well so that adds up another medicine in the list.

There are medicines which are advised as per the need, especially the pain medicines. Every medicine is prescribed by your doctor looking at your current condition and it must be taken as advised.

If you have doubts or experience some adverse effects, it's always better to talk to your doctor and get your doubts cleared.

That's why follow-ups are important, routine blood tests are asked to do before every visit to see the effects of medicines on organs like liver, kidney.

So my advice is, do not worry and follow your doctor’s advice as he understands your illness well.

Its always better to talk to the treating doctor about the medicines prescribed by him.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Manisha Auradkar, General & Family Physician
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a new patient for high blood pressure meds. I have been taking AmLODIPine 5 mg for 3 weeks but the blood pressure is still too high. Dr. just ordered me to increase this to 10 mg, to be taken at night, AND a 5 mg Bystolic in the morning. This seems like a lot to me, maybe I am just being over-cautious. I am 71, in good health except for this high blood pressure all of a sudden. Is it normal to take TWO different meds for high blood pressure?

doctor1 MD

hi,dr. i just want to know that i am taking ovigyn d for three times a day ,fertyl 100mg for five days from second day of cycle.also i am using clingen vaginal suppositories for five days.is this safe to take these medicines together,also clingen can create a problem in concieving or not .........plz help

doctor1 MD

I have pcos and have been prescribed primolut to curtail a 6 week long bleed and also amlodipine for hypertension. I am severely overweight as well. I also have have anxiety issues which seem to be made worse by thinking of taking the medicines. Is it safe for me to take these medicines together?

Recent questions on  Morphinans

doctor1 MD

My doc is prescribing Elavil for pain I am experiencing in the vulva area. I am wondering if that works for pain such as this? Wasn t sure why an anti depressant was being used? I am currently on Oxycodone for the pain, which works, but I do not want to stay on this drug any longer than necessary.

doctor1 MD

I had a lumbar puncture today that came back with normal results after 24 hour a headache that was sudden onset and photosensitive and half hourly vomitting for atleast 5 hours until I got to the hospital and was gven IV analgesics, paracetmol and a lot of morphine. I am now home again and have blood in my stool. Could this be related to the LP?

doctor1 MD

I am prescribed 2 7.5 oxycodone a day. I didn t take any the last couple of days because I knew I would be having a couple of drinks and didn t want to mix anything. I am having a urine test tomorrow morning at 8:00 AM. If I take one 7.5 pill will it show up in a urine test? What time should I take it? Should it be the night before (tonight) or 4 hours before the test? Thanks.

doctor1 MD

I submitted to a urinalysis today at my pain management doctors office, and I tested positive for morphine. I do not take morphine, but I am prescribed oxycodone. Could this be the reason I did not pass the test? Also, I am not the first patient at this clinic to have this problem. Five other people I know that do not take morphine tested positive last week and when the results came back, it showed they had not taken any morphine. I just want to know if oxycodone could be the reason the test said I took morphine or if it is a faulty test?

doctor1 MD

I am taking 4mg of naltrexone at night . It has started to strenghthen me. I have the coxsackie virus. I have taken LDN for two months. I am concerned about side effects in the future. I have had the virus for 18 years and each time it erupts it...

doctor1 MD

Hi, I have a confidential question and need help to understand what I am taking; Can you help Are you there?? I have a family and need to take the steps to correct myself. I have several concerns Chronic Pain , Been on Oxycontin 80mg and percocet...

doctor1 MD

I was just checking to see if a side effect of this medication could cause me to cough a lot at night.The doctor prescribed it for me to help with my blood pressure.Thanks for any comment. I stopped taking this medication as of monday,and I had a...